# SDR DALA2024040404063

- Difficulty date: April 2, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N319NB
- Make and model: Airbus A319-114
- Aircraft serial: 1346
- Aircraft time: 62,807 hours, 32,355 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Obstructed
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3119 2L DOOR/ SLIDE WILL NOT ARM. CORRECTIVE ACTION: REMOVED FOD FROM GIRT BAR LOCKING MECHANISM PER A319 AMM 52-12. OK FOR SVC. (5352444)
